DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4606

Title: Orthogonality in WBJ Algebras
Authors: Fuenzalida, A.
Labra, A.
Mallol, C.
Issue Date: 1994
Publisher: Elsevier Science Inc.
Citation: Linear Algebra and Its Applications 196 (1):125-138
Abstract: The characterization of automorphisms of Bernstein algebras is an open problem. We only know some particular results. Previously we have characterized the automorphisms of quasiorthogonal, orthogonal, and strongly orthogonal weak Bernstein-Jordan algebras. In this paper we work on the minimal dimension with respect to quasiorthogonality, orthogonality, and strong orthogonality. We establish some classification theorems.
Description: Fuenzalida, A. Departamento de Matemáticas, Facultad de Ciencias Univ. de Talca, Casilla 743, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4606
ISSN: 0024-3795
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback